# SDR HNAA2019010400002

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 44,148 hours, 40,234 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS 646 36-12 1660891 01JAN19 PHL CLOSE BLEED 1 VALVE CLOSED EICAS MESSAGE DISPLAYED AFTER TAKE OFF. CREW FOLLOWED QRH. MSG REMAINED. HISTORY: FACT  01JAN19 16:31 PHL GROUND RAN NR 1 ENGINE FOR 15 MINUTES. OPS CHECKED IAW AMM 36-11-05-700-802-A. OPS CHECK BLEED CHECK AND LEAK CHECK GOOD. NO OBVIOUS DEFECTS NOTED. NO MESSAGES DISPLAYED. OKAY FOR SERVICE.
